# SDR C2XA03CL168

- Difficulty date: September 20, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE CENTER FUSELAGE CABIN EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE CENTER FUSELAGE CABIN EMERGENCY CEILING LIGHT INVERTER.  OPERATIONAL CHECKS OF THE EMERGENCY LIGHTS WERE GOOD.
